# SDR UALA2013011800319

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 62,630 hours, 23,568 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Seat Row 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK ROW 30 FELL WHEN F/A WAS PUTTING BAG IN OVERHEAD BIN.  REPACKED IAW MT35-002, OP CHECKED NORMAL.
